# SDR SWIA202266855

- Difficulty date: August 18, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 46,611 hours, 39,677 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Bracket
- Condition: Gouged
- Location: E/E Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT DOOR - AFT R/H STOP BRACKET HAS GOUGES INTO BASE METAL     (C-CHECK RO 11/12/2022)    REPLACED MAIN AVIONICS COMPARTMENT DOOR - AFT R/H STOP BRACKET GOUGES INTO BASE METAL REF DWG#: 601R31050 REV AD AND CRJ 200 SRM 51-41-02.  C/W 51-900-1003-SKY
